# SDR REXA2018070300581

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON APB RBL27.75 CHAFED FROM PANEL FASTENERS 36 INCHES ABOVE FLOOR. REMOVED DAMAGED REPAIR DOUBLER. FABRICATED AND INSTALLED NEW REPAIR DOUBLER ON APB AT RBL 27.75, 36INCHES ABOVE FLOOR IAW REO 601R-53-61-1285.
